On deformations of complex compact manifolds with boundary.
Kiremidjian, Garo K.
Pacific J. Math., Tome 55 (1974) no. 2, p. 177-190 / Harvested from Project Euclid
Publié le : 1974-05-14
Classification:  32G05
@article{1102911451,
     author = {Kiremidjian, Garo K.},
     title = {On deformations of complex compact manifolds with boundary.},
     journal = {Pacific J. Math.},
     volume = {55},
     number = {2},
     year = {1974},
     pages = { 177-190},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1102911451}
}
Kiremidjian, Garo K. On deformations of complex compact manifolds with boundary.. Pacific J. Math., Tome 55 (1974) no. 2, pp.  177-190. http://gdmltest.u-ga.fr/item/1102911451/